Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Pregnant, inhaled chloroform accidentally, now have heavy vaginal bleeding, stomach and back pain. Miscarriage?

I accidently made chloroform when i mixed my toilet cleaner and bleach but i had no idea. I inhaled a fair bit when cleaning the toilet but i didnt mean to. I am about a month pregnant, this happened the day before yesterday and now ive got red heavy vaginal bleeding , my stomach and back ache heaps also. Does this mean a miscarrige? Im really worried.
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Welcome to HCM forum

One month pregnancy with heavy vaginal bleeding and pain indicates an incomplete or complete abortion.Do not delay it and visit your OBGYN as soon as possible as incomplete abortion can give rise to more bleeding with anemia and shock.She will do your USG and see the cardiac activity or retained pieces of conception.
Best wishes
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor